Finite - dimensional approximation for ill-posed vector optimization of convex functionals in banach spaces.

Nguyen Thi Thu Thuy, Nguyen Buong
Author affiliations

Authors

  • Nguyen Thi Thu Thuy
  • Nguyen Buong

DOI:

https://doi.org/10.15625/1813-9663/22/3/1103

Abstract

-

Metrics

PDF views
265

How to Cite

[1]
N. T. T. Thuy and N. Buong, “Finite - dimensional approximation for ill-posed vector optimization of convex functionals in banach spaces”., J. Comput. Sci. Cybern., vol. 22, no. 3, pp. 235–243, Jun. 2012.

Issue

Section

Computer Science

Most read articles by the same author(s)

1 2 > >>